# SDR CALA9701712

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING AT DEN.  THE GREEN DOWN AND LOCKED LIGHT ILLUMINATED DURING A GO-AROUND AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE PROXIMITY SENSOR WAS REMOVED AND REPLACED.  THE GEAR WAS SWUNG IAW MM 32-60-05, PAGE 201 TO 220 AND OPERATION CHECKED GOOD.
